# SDR USAA990560

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 860
- Part time: 38,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK, FOUND  6 CORROSION AT SCREW HOLE IN FLOORBEAM JOGGLE AT BS 860 RBL 8.  INSTALLED REPAIR ANGLE PER TYPICAL REPAIR 53-10-06.  (M)
